Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kanmi

Already breaking out post tane

Recommended Posts

So yeah i've been off accutane for about a month now and i'm already breaking out again.

I don't have a derm appointment for another 2 months. So what can I/can I not use on my skin to treat my acne?

Share this post


Link to post
Share on other sites

are you using a topical retinoid like differin or retin-a at the moment? most derms say you're supposed to use a topical retinoid following your accutane course I think.

Share this post


Link to post
Share on other sites

3 zits.

I don't have the money for green cream so I guess i'm going to have to bother my dermatologist again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×